Alert archive / Mississippi / Flash Flood Warnings in 2022
Flash Flood Warning 49, NWS Jackson, MS
NWS Jackson, MS issued this flash flood warning at Aug 24, 2022, 9:32 AM CDT for Hinds County, Madison County, Rankin County, Mississippi. It was in force for 118 min. 17 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Aug 24, 2022, 9:32 AM CDT (14:32 UTC)
- Expired
- Aug 24, 2022, 11:30 AM CDT
- In force
- 118 min
- Issued by
- NWS Jackson, MS
- Area
- Storm-based polygon
- Flood severity
- None
Counties Hinds County, MS, Madison County, MS, Rankin County, MS
The radar
The Jackson/Brandon,MS radar (KDGX), 18 km from the middle of the area, began a volume at 14:33 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Aug 24, 9:35 AM CDT | FLASH FLOOD | 2 Nne Le Fleurs Bluff, MS | FLOODING REPORTED ON WILHURST ST IN NE JACKSON. |
| Aug 24, 10:18 AM CDT | FLASH FLOOD | 5 Ene Jan Airport, MS | FLOODING REPORTED ON CASTLEWOOD DR. |
| Aug 24, 10:20 AM CDT | FLASH FLOOD | 1 Nnw Le Fleurs Bluff, MS | TWO SOUTHBOUND LANES OF I-20 BLOCKED BY FLOODING BETWEEN MEADOWBROOK AND LAKELAND. |
| Aug 24, 10:35 AM CDT | FLASH FLOOD | 1 Ne Flowood, MS | FLOODING ON TREETOPS BLVD. |
| Aug 24, 10:35 AM CDT | FLASH FLOOD | 1 Nnw Jan Airport, MS | FLOODING ON FLOWOOD DR. |
| Aug 24, 10:35 AM CDT | FLASH FLOOD | 3 Wnw Brandon, MS | RISING WATER APPROACHING NUMEROUS CARS AT A CAR DEALERSHIP ON HIGHWAY 80 IN PEARL. |
| Aug 24, 10:55 AM CDT | FLASH FLOOD | 2 Ene Pearl, MS | ONE LANE OF HIGHWAY 80 CLOSED DUE TO FLOODING IN FRONT OF PEARL HIGH SCHOOL. |
| Aug 24, 10:55 AM CDT | FLASH FLOOD | 3 Se Richland, MS | PART OF OLD PEARSON RD UNDERWATER. |
| Aug 24, 11:00 AM CDT | FLASH FLOOD | 2 Se Tougaloo, MS | WHITE OAK CREEK IS OUT OF ITS BANKS, FLOODING SEVERAL BACK YARDS IN THE BRIARWOOD DR AREA. |
| Aug 24, 11:02 AM CDT | FLASH FLOOD | 2 Ese Fannin, MS | SOCIAL MEDIA VIDEO SHOWS WIDESPREAD FLOODING ON MT. HELM RD OFF HWY 25. A HOUSE WAS SURROUNDED BY FLOOD WATER. |
| Aug 24, 11:05 AM CDT | FLASH FLOOD | Flowood, MS | WIDESPREAD FLOODING REPORTED TOWARDS FLOWOOD DR IN FLOWOOD. |
| Aug 24, 11:10 AM CDT | FLASH FLOOD | 3 Wnw Brandon, MS | FLOODED ROADS/STREETS IN BRANDON FLOODED AND IMPASSIBLE. ALSO WITH WATER COMING INTO A BUSINESS AT CROSSGATES AND OLD BRANDON RD. |
| Aug 24, 11:12 AM CDT | FLASH FLOOD | 1 Ene Tougaloo, MS | AN NWS EMPLOYEE REPORTED WIDESPREAD FLOODING ON RIDGEWOOD RD. THE FLOODING HAS MADE THE ROAD IMPASSABLE. STALLED CARS WERE ALSO REPORTED ON THIS ROAD. |
| Aug 24, 11:15 AM CDT | FLASH FLOOD | 2 Ese Lake Hico, MS | A CONVENIENCE STORE ON STATE ST WAS FLOODED WHEN EUBANKS CREEK ROSE OUT OF ITS BANKS. |
| Aug 24, 11:30 AM CDT | HEAVY RAIN 0 | 3 Wsw Jackson, MS | POST FROM SOCIAL MEDIA SHOW TREES DOWN ON MOCKINGBIRD LANE, ALSO ON ORIOLE DR AND WILL O WISP WAY IN JACKSON. LIKELY FROM SATURATED SOILS DUE TO YESTERDAYS STORMS. |
| Aug 24, 11:31 AM CDT | FLASH FLOOD | 3 Se Jan Airport, MS | FLOODING REPORTED AT THE VILLAGE NURSING HOME ON OLD BRANDON RD IN BRANDON. |
| Aug 24, 11:37 AM CDT | FLASH FLOOD | Flowood, MS | SOCIAL MEDIA POST SHOWS FLOODING ON HEMLOCK DRIVE IN LAURELWOOD IN FLOWOOD. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 14 storm reports to this flash flood warning; the first came 3 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Jackson, MS (KJAN), launched 12:00Z, 2.5 hours before the alert went out and 10 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 816 J/kg
- Mixed-layer CIN
- -22 J/kg
- Mixed-layer LCL
- 520 m above ground
- 0-6 km bulk shear
- 20 kt
- 0-1 km storm-relative helicity
- 125 m²/s²
- 0-3 km storm-relative helicity
- 203 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
028
WGUS54 KJAN 241432
FFWJAN
MSC049-089-121-241630-
/O.NEW.KJAN.FF.W.0049.220824T1432Z-220824T1630Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Jackson MS
932 AM CDT Wed Aug 24 2022
The National Weather Service in Jackson has issued a
* Flash Flood Warning for...
Hinds County in central Mississippi...
Southwestern Madison County in central Mississippi...
Rankin County in central Mississippi...
* Until 1130 AM CDT.
* At 932 AM CDT, Doppler radar indicated thunderstorms producing
heavy rain across the warned area. Between 3 and 5 inches of rain
have fallen. Additional rainfall amounts of 2 to 4 inches are
possible in the warned area. Flash flooding is ongoing or expected
to begin shortly.
HAZARD...Flash flooding caused by thunderstorms.
SOURCE...Radar.
IMPACT...Flash flooding of small creeks and streams, urban
areas, highways, streets and underpasses as well as
other poor drainage and low-lying areas.
* Some locations that will experience flash flooding include...
Jackson, Clinton, Pearl, Madison, Ridgeland, Brandon, Canton,
Byram, Flowood, Richland, Star, Florence, Raymond, Terry, Utica,
Bolton, Monterey, Whites, Pocahontas and Annandale.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
&&
LAT...LON 3205 9072 3235 9053 3258 9022 3254 8990
3241 8988 3222 8973 3205 8973
FLASH FLOOD...RADAR INDICATED
$$
EC1 follow-up statement
109
WGUS74 KJAN 241543
FFSJAN
Flash Flood Statement
National Weather Service Jackson MS
1043 AM CDT Wed Aug 24 2022
MSC049-089-121-241630-
/O.CON.KJAN.FF.W.0049.000000T0000Z-220824T1630Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Hinds MS-Madison MS-Rankin MS-
1043 AM CDT Wed Aug 24 2022
...FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 1130 AM CDT THIS
MORNING FOR HINDS, SOUTHWESTERN MADISON AND RANKIN COUNTIES...
At 1043 AM CDT, Doppler radar indicated thunderstorms producing
heavy rain across the warned area. Between 4 and 10 inches of rain
have fallen. Additional rainfall amounts of 2 to 4 inches are
possible in the warned area. Flash flooding is ongoing or expected
to begin shortly. Numerous roads are flooded and homes are being
threatened over much of the warning area.
HAZARD...Life threatening flash flooding. Thunderstorms producing
flash flooding.
SOURCE...Radar.
IMPACT...Life threatening flash flooding of creeks and streams,
urban areas, highways, streets and underpasses.
Some locations that will experience flash flooding include...
Jackson, Clinton, Pearl, Madison, Ridgeland, Brandon, Canton,
Byram, Flowood, Richland, Star, Florence, Raymond, Terry, Utica,
Bolton, Monterey, Whites, Pocahontas and Annandale.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
&&
LAT...LON 3205 9072 3235 9053 3258 9022 3254 8990
3241 8988 3222 8973 3205 8973
FLASH FLOOD...RADAR INDICATED
FLASH FLOOD DAMAGE THREAT...CONSIDERABLE
$$
ECWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Jackson, MS wrote its last area forecast discussion before this flash flood warning went out at Aug 24, 7:25 AM CDT, 2 hours 7 minutes earlier.
Area forecast discussion, Aug 24, 7:25 AM CDT, 2 hours 7 minutes before
Area Forecast Discussion...UPDATED
National Weather Service Jackson MS
725 AM CDT Wed Aug 24 2022
...FLOODING THREAT WILL CONTINUE THROUGH THIS EVENING...
.UPDATE...
Updated for 12Z aviation discussion.
&&
.AVIATION...
12Z TAF discussion:
Generally poor flying conditions are expected through 12Z
Thursday across the forecast area. Areas of RA and low stratus
will affect most TAF sites through the period, with a mix of IFR
to MVFR ceilings to start the period. Some breaking and lifting
of stratus is expected by 18Z, with a mix of MVFR to VFR ceilings
and SHRA prevailing at the TAF sites. Then after 00Z Thursday,
chances for low stratus will again increase at most sites through
the end of the period. /NF/
&&
.DISCUSSION...
Today and Tonight:
The wet weather continues across our forecast area through tonight
as a low pressure system over northern LA/southern AR lifts warm,
very moist air over a frontal boundary stalled along the Gulf Coast
region. Analyzed PWAT values of 2.0-2.25 inches are indicative of
the air mass south of the surface front, but enhanced southerly flow
in the 925-850mb layer low-level jet (25-30 kts) on the east side of
the low are driving warm advection and strong moisture advection in
the lower levels. This is accompanied by somewhat diffluent flow in
the upper-levels of the atmosphere focused over eastern MS. Over the
last several hours, this has resulted in an axis of heavy rainfall
where moisture convergence and lift are maximized - from around the
Tchula/Lexington area in Holmes County, MS and east-southeast toward
Lauderdale and Kemper Counties and the MS-AL state line. MRMS
rainfall estimates of 3 to 5 inches around Carthage to Kosciusko to
Philadelphia over the last 3 to 4 hours highlight the immediate
areas of concern for flash flooding.
As shower and thunderstorm coverage increases through the morning
hours, the threat for flash flooding will expand across much of the
area. The previously mentioned axis of heavy rain is in addition to
widespread multi-day accumulations over 2 to 4 inches in our
forecast area, and any heavy rainfall could quickly lead to flash
flooding. The area with "Significant' risk for flash flooding has
been expanded across to cover most of northeast Louisiana and most
of central Mississippi (roughly 50 to 60 miles on either side of the
Interstate 20 corridor). This has been updated in our Hazardous
Weather Outlook text and graphics through tonight. In addition, the
ongoing Flood Watch has been expanded to cover most of the forecast
area, where even isolated heavy rainfall could lead to flash
flooding through this evening. Ponding or flowing water can wash
away roadbeds; do not drive across flooded roads if you are unsure
of the depth of the water. Remember, turn around don't drown.
Temperatures will be moderated by increased cloud cover and the
areas of ongoing rain into this evening. Some locations may stay
in the 70s throughout the day. /NF/
Thursday through Tuesday night...
By Thursday, the remnants of a low pressure system that provided an
ample amount of precipitation will begin to dissipate over the
region. However, rain chances are expected to remain numerous to
widespread on Thursday due to lingering deep moisture. Luckily,
precipitation chances are expected to slightly decrease over the
area after Thursday. Increasing heights should initiate a change in
pattern towards the end of the work week into the weekend, leading
to lower precip chances and increasing temperatures. A subtle ridge
will begin to build back into the region by Saturday, promoting a
more typical, diurnal convection pattern. A decrease in PWATs along
and north of the I-20 corridor will leave convection scattered in
nature while areas south of the corridor may experience scattered to
numerous convection through the weekend.
By Monday, higher rain chances will begin to creep back in due to
the influence of a weak low in the Gulf of Mexico that may creep
north to the Mississippi coast. This should bring ample moisture
back into the region, with global guidance estimating PWATS > 2
inches. Scattered to numerous showers and storms will be possible
through mid-week. A mid-level ridge will also continue to amplify
over the area, allowing for increasing temperatures and more diurnal
convection. High temperatures will top out in the upper 80s by the
late weekend into next week, while overnight lows will remain in the
lower 70s. /AJ/
&&
.PRELIMINARY POINT TEMPS/POPS...
Jackson 77 71 82 70 / 97 79 92 92
Meridian 77 71 84 70 / 100 74 88 88
Vicksburg 80 72 82 71 / 95 71 84 84
Hattiesburg 80 72 83 71 / 96 75 92 92
Natchez 81 72 83 71 / 92 73 89 89
Greenville 79 71 83 71 / 83 52 67 67
Greenwood 79 71 84 70 / 96 60 74 74
&&
.JAN WATCHES/WARNINGS/ADVISORIES...
MS...Flood Watch through late tonight for MSZ018-019-025-027-028-032-
034>066-072>074.
LA...Flood Watch through late tonight for LAZ007>009-015-016-023>026.
AR...Flood Watch through late tonight for ARZ074-075.
&&
NF/AJHazardous weather outlook, Aug 24, 4:26 AM CDT, 5 hours 6 minutes before
Hazardous Weather Outlook National Weather Service Jackson MS 426 AM CDT Wed Aug 24 2022 ARZ074-075-LAZ026-MSZ027-032>039-060>066-072>074-250930- Ashley-Chicot-Concordia-Carroll-Choctaw-Oktibbeha-Washington- Humphreys-Holmes-Attala-Winston-Noxubee-Adams-Franklin MS-Lincoln- Lawrence-Jefferson Davis-Covington-Jones-Marion-Lamar-Forrest- 426 AM CDT Wed Aug 24 2022 This hazardous weather outlook is for portions of southeast Arkansas, northeast Louisiana, central Mississippi, east central Mississippi, north central Mississippi, and south central Mississippi. .DAY ONE...Today and Tonight FLOODING THREAT...Elevated TIMING...Today through Tonight Areas of flash flooding are likely today into this evening due to heavy downpours, and some roads could be flooded or closed. Some structures may be potentially threatened by high water. Minor river flooding is also possible. (https://www.weather.gov/images/jan/graphicast/1.png) .DAYS TWO THROUGH SEVEN...Thursday through Tuesday Localized flash flooding due to heavy downpours will be possible for portions of central and eastern Mississippi on Thursday. (https://www.weather.gov/images/jan/graphicast/1.png) .SPOTTER CALL TO ACTION STATEMENT... The activation of storm spotters, HAM radio operators, and emergency management personnel in support of severe weather operations is not expected through next Tuesday. MSZ018-019-025-026-028>031-250930- Bolivar-Sunflower-Leflore-Grenada-Montgomery-Webster-Clay-Lowndes- 426 AM CDT Wed Aug 24 2022 This hazardous weather outlook is for portions of and north central Mississippi. .DAY ONE...Today and Tonight FLOODING THREAT...Limited TIMING...Today through Tonight Flash flooding is possible with heavy downpours today into this evening, particularly in low lying and urban areas. Minor river flooding is also possible. (https://www.weather.gov/images/jan/graphicast/1.png) .DAYS TWO THROUGH SEVEN...Thursday through Tuesday Localized flash flooding due to heavy downpours will be possible for portions of central and eastern Mississippi on Thursday. (https://www.weather.gov/images/jan/graphicast/1.png) .SPOTTER CALL TO ACTION STATEMENT... The activation of storm spotters, HAM radio operators, and emergency management personnel in support of severe weather operations is not expected through next Tuesday. LAZ007>009-015-016-023>025-MSZ040>059-250930- Morehouse-West Carroll-East Carroll-Richland-Madison LA- Franklin LA-Catahoula-Tensas-Issaquena-Sharkey-Yazoo-Madison MS- Leake-Neshoba-Kemper-Warren-Hinds-Rankin-Scott-Newton-Lauderdale- Claiborne-Copiah-Simpson-Smith-Jasper-Clarke-Jefferson- 426 AM CDT Wed Aug 24 2022 This hazardous weather outlook is for portions of northeast Louisiana, central Mississippi, and southwest Mississippi. .DAY ONE...Today and Tonight FLOODING THREAT...Significant TIMING...Today through Tonight Widespread flash flooding is likely today into this evening due to ongoing rounds of heavy rainfall, and significant flooding is possible. Many roads could be flooded or closed and some structural flooding and water rescues are likely. Minor to moderate river flooding will also be likely. (https://www.weather.gov/images/jan/graphicast/1.png) .DAYS TWO THROUGH SEVEN...Thursday through Tuesday Localized flash flooding due to heavy downpours will be possible for portions of central and eastern Mississippi on Thursday. (https://www.weather.gov/images/jan/graphicast/1.png) .SPOTTER CALL TO ACTION STATEMENT... The activation of storm spotters, HAM radio operators, and emergency management personnel in support of severe weather operations is not expected through next Tuesday. NF && ...HAZARD LEGEND... *FLOODING* Extreme...Widespread and significant flooding is likely. Significant...Widespread flash flooding is likely and significant flooding is possible. Elevated...Areas of flash flooding likely. Limited...Localized flash flooding is possible. ...USEFUL WEATHER WEB PAGES (URLS)... NWS JAN Home page... https://www.weather.gov/jan Stay Aware, Stay Safe NWS JAN Briefing Page... https://www.weather.gov/jan/safe Latest Weather Briefing... https://www.weather.gov/jan/weather_briefing Tropical page... https://www.weather.gov/srh/tropical?office=jan National Hurricane Center Home Page... https://www.nhc.noaa.gov/ Find NWS JAN on Facebook... https://www.facebook.com/NWSJacksonMS Follow NWS JAN on Twitter... @NWSJacksonMS Follow NWS JAN on Youtube... https://www.youtube.com/user/NWSJacksonMiss ...ADDITIONAL URLS FOR FLOODING ISSUES... Current Watches and Warnings... https://www.weather.gov/jan/safe_HeavyRain Observed Precipitation Images... https://www.weather.gov/jan/precipmaps River Forecast Center... https://www.weather.gov/lmrfc/ Significant River Flood Outlook... https://www.wpc.ncep.noaa.gov/nationalfloodoutlook/index.html Day 1 through 3 Excessive Rainfall... https://www.wpc.ncep.noaa.gov/qpf/excess_rain.shtml Excessive Rainfall Discussion... https://www.wpc.ncep.noaa.gov/discussions/qpferd.html Day 1 through 7 QPF... https://www.wpc.ncep.noaa.gov/qpf/qpf2.shtml QPF Discussion... https://www.wpc.ncep.noaa.gov/discussions/qpfpfd.html
In the hours before
Local storm report, Aug 24, 9:07 AM CDT, 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
907 AM CDT WED AUG 24 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0900 AM FLASH FLOOD CANTON 32.61N 90.03W
08/24/2022 MADISON MS BROADCAST MEDIA
MULTIPLE HOMES AND VEHICLES SURROUNDED BY
WATER AND ROADS FLOODED IN CANTON.
&&
DLLocal storm report, Aug 24, 9:13 AM CDT, 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
913 AM CDT WED AUG 24 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0906 AM HEAVY RAIN 5 NNE FOREST GROVE 32.79N 89.69W
08/24/2022 U0.00 INCH LEAKE MS PUBLIC
SOCIAL MEDIA POST OF A DOWN TREE ACROSS
NATCHEZ TRACE ON THE EAST SIDE OF HWY 43
EXIT.
&&
CRLocal storm report, Aug 24, 9:15 AM CDT, 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
915 AM CDT WED AUG 24 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0900 AM FLASH FLOOD 2 NW DIXON 32.69N 89.25W
08/24/2022 NESHOBA MS EMERGENCY MNGR
NUMEROUS ROADS FLOODED ACROSS WESTERN AND
SOUTHERN NESHOBA COUNTY.
&&
CRLocal storm report, Aug 24, 9:20 AM CDT, 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
920 AM CDT WED AUG 24 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0900 AM FLASH FLOOD FOREST 32.36N 89.47W
08/24/2022 SCOTT MS DEPT OF HIGHWAYS
MULTIPLE ROADS IN SCOTT CO FLOODED.
&&
DLLocal storm report, Aug 24, 9:23 AM CDT, 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
923 AM CDT WED AUG 24 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0839 AM HEAVY RAIN 1 NNE LAUREL 31.71N 89.14W
08/24/2022 U0.00 INCH JONES MS BROADCAST MEDIA
15TH STREET IN LAUREL IS CLOSED DUE TO
DOWNED TREES AND POWER LINES FROM A
COMBINATION OF RAIN, SATURATED GROUNDS AND
SOME WIND BRINGING THESE DOWN.
&&
JCLocal storm report, Aug 24, 9:26 AM CDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
926 AM CDT WED AUG 24 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0845 AM FLASH FLOOD 1 W EDINBURG 32.80N 89.36W
08/24/2022 LEAKE MS PUBLIC
MS HWY 16 FLOODED WEST OF EDINBURG, VIA
VIDEO POSTED TO SOCIAL MEDIA.
&&
DLThe office that day
Everything else NWS Jackson, MS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 23, 9:01 PM CDT | River Flood Warning | JAN | Leake | 5 days |
| Aug 23, 9:11 PM CDT | River Flood Warning | JAN | Hinds, Warren | 10 days |
| Aug 23, 9:11 PM CDT | River Flood Warning | JAN | Madison, Yazoo | 7 days |
| Aug 23, 9:13 PM CDT | River Flood Warning | JAN | Jones | 5 days |
| Aug 23, 9:15 PM CDT | River Flood Warning | JAN | Copiah, Simpson | 13 days |
| Aug 23, 9:15 PM CDT | River Flood Warning | JAN | Lawrence | 14 days |
| Aug 24, 2:18 AM CDT | Flash Flood Warning | JAN | Leake, Neshoba | 5 hr |
| Aug 24, 5:56 AM CDT | Flash Flood Warning | JAN | Kemper, Neshoba | 6 hr |
| Aug 24, 7:17 AM CDT | Flash Flood Warning | JAN | Leake, Madison, Neshoba | 4 hr |
| Aug 24, 7:20 AM CDT | Flash Flood Warning | JAN | Newton, Scott | 4 hr |
| Aug 24, 8:31 AM CDT | Flash Flood Warning | JAN | Lauderdale | 6 hr |
| Aug 24, 8:36 AM CDT | Flash Flood Warning | JAN | Rankin | 3 hr |
| Aug 24, 9:25 AM CDT | River Flood Warning | JAN | Neshoba | 35 hr |
| Aug 24, 9:28 AM CDT | River Flood Warning | JAN | Leake | 6 days |
| Aug 24, 9:29 AM CDT | River Flood Warning | JAN | Leake | 7 days |
| Aug 24, 9:30 AM CDT | River Flood Warning | JAN | Leake | 5 days |
| Aug 24, 9:31 AM CDT | River Flood Warning | JAN | Leake | 4 days |
| Aug 24, 9:32 AM CDT | River Flood Warning | JAN | Madison, Rankin | 6 days |
| Aug 24, 9:38 AM CDT | River Flood Warning | JAN | Marion | 21 days |
| Aug 24, 9:53 AM CDT | Flash Flood Warning | JAN | Clarke, Jasper, Smith | 3 hr |
| Aug 24, 10:33 AM CDT | Flash Flood Warning | JAN | Scott | 4 hr |
| Aug 24, 10:56 AM CDT | Flash Flood Warning | JAN | Hinds, Rankin | 3 hr |
| Aug 24, 11:33 AM CDT | Flash Flood Warning | JAN | Rankin | 3 hr |
| Aug 24, 11:36 AM CDT | River Flood Warning | JAN | Hinds, Rankin | 8 days |
| Aug 24, 12:03 PM CDT | Areal Flood Warning | JAN | Kemper, Leake, Madison, Neshoba, Newton, Scott | 6 hr |
| Aug 24, 12:29 PM CDT | Flash Flood Warning | JAN | Clarke, Covington, Jasper, Jefferson Davis, Jones, Simpson and 1 more | 4 hr |
| Aug 24, 1:04 PM CDT | Areal Flood Warning | JAN | Clarke, Jasper, Smith | 6 hr |
| Aug 24, 1:18 PM CDT | Special Weather Statement | JAN | Jones | 57 min |
| Aug 24, 1:25 PM CDT | Flash Flood Warning | JAN | Forrest, Lamar, Marion | 103 min |
| Aug 24, 2:15 PM CDT | Areal Flood Advisory | JAN | Hinds, Rankin | 4 hr |
| Aug 24, 2:22 PM CDT | River Flood Warning | JAN | Lauderdale, Newton | 44 hr |
| Aug 24, 2:23 PM CDT | River Flood Warning | JAN | Clarke | 5 days |
| Aug 24, 2:36 PM CDT | Areal Flood Warning | JAN | Lauderdale | 3 hr |
| Aug 24, 2:36 PM CDT | Areal Flood Warning | JAN | Copiah, Lawrence, Lincoln | 3 hr |
| Aug 24, 3:28 PM CDT | Areal Flood Warning | JAN | Forrest, Lamar | 3 hr |
| Aug 24, 4:24 PM CDT | Areal Flood Warning | JAN | Clarke, Covington, Jasper, Jefferson Davis, Jones, Simpson and 1 more | 111 min |
Nearby
Flash Flood Warnings in Mississippi, 2022Every flash flood warning in 2022
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.